TITLE

Method for the Calculation of All Non-Multiple Zeros of an Analytic Function

AUTHOR(S)
Semenov, Vasyl
PUB. DATE
January 2011
SOURCE
Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 1, p67
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A method for calculating all nonmultiple zeros of the complex function in a given rectangle is proposed. The main idea of the method is to construct a covering of the initial rectangle by subsets where either there no solutions or there is only one solution. The algorithm for the construction of such a covering is presented and its convergence is proved. The implementation of the method is shown using different examples.
ACCESSION #
61015417

 

Related Articles

  • ON THE NUMBER OF ZEROS OF BOUNDED NONOSCILLATORY SOLUTIONS TO HIGHER-ORDER NONLINEAR ORDINARY DIFFERENTIAL EQUATIONS. Naito, Manabu // Archivum Mathematicum;2007, Vol. 43 Issue 1, p39 

    The higher-order nonlinear ordinary differential equation x(n)+ λp(t)f(x)=0, t≥a, is considered and the problem of counting the number of zeros of bounded nonoscillatory solutions x(t; λ) satisfying limt→ ∞ x(t; λ) = 1 is studied. Tile results can be applied to a...

  • Zeros of functions in weighted spaces with mixed norm. Sevast'yanov, E.; Dolgoborodov, A. // Mathematical Notes;Jul2013, Vol. 94 Issue 1/2, p266 

    In the spaces of analytic functions f in the unit disk with mixed norm and measure satisfying the Δ-condition, sharp necessary conditions on subsequences of zeros $\{ z_{n_k } (f)\} $ of the function f are obtained in terms of subsequences of numbers { n}. These conditions can be used to...

  • On Bruck-Reilly Extensions of Rectangular Bands, Zero Semigroups and Free Monoids. Carvalho, Catarina A. // Southeast Asian Bulletin of Mathematics;2005, Vol. 29 Issue 3, p423 

    Let M belong to one of the following classes of semigroups: rectangular bands, zero semigroups and free monoids, and let θ be an endomorphism of M. We prove that if the Bruck-Reilly extension BR(M¹, θ) is finitely presented then M is finitely generated.

  • CONVERGENCE TO SECOND ORDER STATIONARY POINTS IN INEQUALITY CONSTRAINED OPTIMIZATION. Facchinei, Francisco; Lucidi, Stefano // Mathematics of Operations Research;Aug98, Vol. 23 Issue 3, p746 

    We propose a new algorithm for the nonlinear inequality constrained minimization problem, and prove that it generates a sequence converging to points satisfying the KKT second order necessary conditions for optimality. The algorithm is a line search algorithm using directions of negative...

  • Existence of Oscillatory Solutions of Singular Nonlinear Differential Equations. Rachůnková, Irena; Rachůnek, Lukáš; Tomeček, Jan // Abstract & Applied Analysis;2011, Special section p1 

    Asymptotic properties of solutions of the singular differential equation (p(t)u'(t))' = p(t)f(u(t)) are described. Here, f is Lipschitz continuous on ℝ and has at least two zeros 0 and L > 0. The function p is continuous on (0,∞) and has a positive continuous derivative on (0,∞)...

  • On the extrinsic curvature and the extrinsic structure of normal developable C1 surfaces. Sabitov, I. Kh. // Mathematical Notes;Jun2010, Vol. 87 Issue 5/6, p874 

    It is proved that any normal C1 surface developable in the sense of Shefel has zero extrinsic curvature in the sense of Pogorelov. A condition under which such a surface has a standard line of striction is obtained.

  • Real zeros of some classes of analytic functions determined by a majorant of infinite order. Shamoyan, F. // Journal of Mathematical Sciences;Jan2011, Vol. 172 Issue 2, p276 

    Certain classes of entire functions or of functions analytic in the unit disk are treated; they are defined in terms of a radial majorant ? that grows sufficiently fast. Under certain assumptions on ?, we describe the zero sets for such a class that lie on R (respectively, on the segment [0,...

  • Applications of the Schwarz lemma to inequalities for entire functions with constraints on zeros. Dubinin, V. // Journal of Mathematical Sciences;Jun2007, Vol. 143 Issue 3, p3069 

    It is shown that new inequalities for certain classes of entire functions can be obtained by applying the Schwarz lemma and its generalizations to specially constructed Blaschke products. In particular, for entire functions of exponential type whose zeros lie in the closed lower half-plane,...

  • On the zeros of a class of analytic functions. Kokologiannaki, Chrysi G. // Journal of Concrete & Applicable Mathematics;Jul2007, Vol. 5 Issue 3, p213 

    The zeros of a class of analytic functions represented by a continued fraction are studied. The results are applied to the zeros of the mixed Bessel function Jv(z) + �Jv+1(z), � ? C and improve a previously known result.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics